Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have bump on knee. Had Scraped knee earlier. Took antibiotics, prednazone. What to do?

i scraped my knee a month ago, small scrape approx 5 mm x 1 mm x 1 mm. I treated it a few hours later with H2O2 and topical antobio. Now i have red bumps that have grown on top of the healed scrape, originally three, but two smaller ones are coming up to the left and right of where the original scrape was but not in area that was scraped about 2 mm to each side. Seen my doc twoce first time said topical steroid andyesterday prescribed prednazone tabs. The bumps itch often but are not hot to the touch or weeping but some slightly yellow tops are forming on the older bumps.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing. Certain people have the tendency to develop a "Hypertrophic scar/ Keloid" formation at the site of injury which typically produces itching. Generally these are benign lesions and are not a matter of concern. They gradually settle down without any issues even if left untreated but may take years. The management of these lesions are as follows :
- local pressure bandage application
- local massage of silica gels which causes contracture and reduction in the size of lesion
- intra lesional steroid injections

If you are still worried, consult a plastic surgeon. Good day
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor